ITEM METADATA RECORD
Title: Asymptotic zero distribution of complex orthogonal polynomials associated with Gaussian quadrature
Authors: DeaƱo Cabrera, Alfredo * ×
Huybrechs, Daan *
Kuijlaars, Arno * #
Issue Date: Dec-2010
Publisher: Academic Press
Series Title: Journal of Approximation Theory vol:162 issue:12 pages:2202-2224
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
deano2010rh.pdf Published 404KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science